MathSciNet Relay Station
MathSciNet bibliographic data
MR2139020 (2005m:60169) 60J45 (60G40)
El Karoui, Nicole; Föllmer, Hans A non-linear Riesz representation in probabilistic potential theory. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 3, 269–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement